# SDR CALA2017020300225

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 56,391 hours, 19,943 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER INSPAR SKIN AT HSS 138.70, FOUND THE CRACK LOCATED ABOUT 10" FROM AFT SPAR.  REPAIRED IAW SRM 55-10-01 REP 11.
